Note we may have some server downtime today and this weekend as we perform some upgrades. Please save a copy of any posts you make during this time in case we have any server trouble. Thank you!
This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I have been taking Tecfidera for three months. From the start I have had severe flushing, GI discomfort (taking 40mg omeprazole daily) loss of appetite and gradual onset of depression and general mental fogginess. The side effects got so bad that my neuro told me to cut back down to 240mg once daily for a month and see how I feel and to add anti-depressants to my daily drug cocktail.
On the plus side I had noticed an increase in energy levels Anyone else finding this drug is causing mental issues?
Sorry to hear that you are struggling. Will say a prayer for you LSITC. No not feeling any mental issues just weight gain, continual ringing in my ears since 3 weeks, and embarrassingly red flushes. Only other thing is have bad breath in a weird way so my partner says which is unusual for me.
Hang in there. Who knows they might perfect the stem cell procedure in a couple of years. Until then goal is to save like fury so I can afford to get it done.
LSITC, I had bad depression & mental fogginess at about the week mark, was ready to give it up for the feeling-HATED it!! Now, after 2 weeks that fogginess seems to be gone & the depression, well I had depression beforehand-& it seems to b ok now. We'll see. My side effects-GI issues & mental ones-seem to b lessening every day (day 15 today) that I'm gonna stick with it. Good luck to you!
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content. All logos and trademarks in this site are property of their respective owners.
All postings are the responsibility of the poster.